# SDR 2006UALA02073

- Difficulty date: October 26, 2006
- Submitted: October 31, 2006
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 36,494 hours, 4,488 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP AT DR 5R CEILING ENTRY.  REPLACED LAMP.  OPS NORMAL.
